# SDR 07FDEA01276

- Difficulty date: April 3, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA38541
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE STA 475 RT LOWER FUSELAGE CUT OUT NOSE W/W.  REPAIRED IAW FEDEX EA8-5310-105639.
